# SDR DL72S020866

- Difficulty date: July 23, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- Aircraft time: 67,145 hours, 51,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012541
- Part serial: 4968
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT LIGHT INOP.  REPLACED BATTERY RACK.
